Alert archive / Maine / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jun 28, 2016, 8:57 PM EDT for Oxford County, Maine; Coos County, New Hampshire. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 8:57 PM EDT (00:57 UTC)
- Expired
- Jun 29, 2016, 1:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Oxford County, ME, Coos County, NH
The radar
The Portland,ME radar (KGYX), 144 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:30 PM EDT | FLASH FLOOD | 8 N Wilsons Mills, ME | PARMACHENEE ROAD WASHED OUT. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 1.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
807 WGUS51 KGYX 290057 FFWGYX MEC017-NHC007-290500- /O.NEW.KGYX.FF.W.0003.160629T0057Z-160629T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAY ME 857 PM EDT TUE JUN 28 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN OXFORD COUNTY IN WESTERN MAINE... EAST CENTRAL COOS COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 100 AM EDT * AT 856 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO 4 INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DIXVILLE...PITTSBURG...CLARKSVILLE...UPPER CUPSUPTIC...LYNCHTOWN... PARMACHENEE...PARKERTOWN...WENTWORTH LOCATION...OXBOW...LINCOLN PLANTATION...BOWMANTOWN AND LOWER CUPSUPTIC. ADDITIONAL RAINFALL AMOUNTS OF LOCALLY 2 OR MORE INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4519 7082 4484 7109 4486 7133 4524 7102 $$ LEGRO
1 follow-up statement
139 WGUS71 KGYX 290452 FFSGYX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1252 AM EDT WED JUN 29 2016 MEC017-NHC007-290501- /O.EXP.KGYX.FF.W.0003.000000T0000Z-160629T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OXFORD ME-COOS NH- 1252 AM EDT WED JUN 29 2016 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN OXFORD AND EAST CENTRAL COOS COUNTIES WILL EXPIRE AT 100 AM EDT... THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT, BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 4519 7082 4484 7109 4486 7133 4524 7102 $$ MJC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 7:56 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 28, 7:56 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Gray ME 756 PM EDT TUE JUN 28 2016 .SYNOPSIS... Offshore high pressure will introduce a more humid air mass to the region on a southerly wind. A slow moving cold front approaching from the west will bring scattered showers and thunderstorms through Wednesday. The front will exit the region Wednesday night allowing a return to fair and dry weather. A cold front will cross the region Saturday and could produce scattered showers and thunderstorms. High pressure builds in Sunday and Monday. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 755 pm...This ESTF update reflects current radar trends and ingests the latest mesonet into near term grids. Convection continues to drift northeast along and ahead of the slow-moving cold front over far northern New Hampshire and along the international border area. Highest rainfall reported thus far is 7.16 inches about 12 miles south of Jackman...located in the the flash flood warning area. PREV DISC... Greatest instability remains over northern areas which received nearly full sunshine today. Precipitable water values have peaked out greater than one inch in mountain areas in area of best dynamics in close proximity to the stationary surface front and back flow aloft associated with the upper level low. CAPE values in this region remain around 1000 J/KG. Will continue with enhanced wording over northern areas through this evening. Over southern counties, a stable profile will continue with patchy drizzle and fog and a chance of showers. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... QPF will be highest in the north and mountains tonight through Wednesday as the best dynamics remain over the northwestern portions of the forecast area. There will be a wind shift late in the day, mainly aloft, however still expect scattered showers and possibly a thunderstorm. Highs will be mainly in the 70s, except a pocket of low 80s can be expected over south-central NH. A westerly flow will develop both at the surface and aloft for Wednesday night, returning a more continental airmass to Maine and New Hampshire. Gradient may not be sufficient enough to prevent some patchy fog from forming, especially in areas that received heavy rainfall. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Hazardous weather threat: Low. A few thunderstorms on Friday night. The long term begins with a strong ridge built into the Canadian Rockies with a weaker trough remaining over Hudson's bay. Short wave will rotate out of James bay around the low. The core of the low will remain to our north through Quebec, before moving to the east as the high pressure slowly shifts east by the end of the forecast period. Thursday will begin as mostly sunny with southerly flow developing. Friday southerly flow will develop helping to push higher dewpoints into the region. Friday night into Saturday the upper level vort max will push eastward driving a surface front and rain into the region. With the front timing overnight at the moment, thunder is less likely but a few rumbles are still possible. Saturday westerly flow develops behind the front with generally clearing conditions. Temperatures will be slightly cooler in the mountains but the most noticeable effect of the front will be a drop in humidity through the day on Saturday. Sunday will be mostly sunny and drier again with high pressure building in for the start of the week. A seabreeze will take over during the afternoon keeping temperatures cooler along the water. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... Short Term...Areas of IFR conditions overnight with isolated LIFR...mainly near and along the coast where patchy drizzle and fog as well as low cloudiness will occur. Showers and storms will also lower the visibility over northern areas as well. Conditions improve to MVFR and VFR on Wednesday. Long Term...VFR conditions look to prevail thru the weekend with isolated to scattered SHRA. Any heavier SHRA may be capable of MVFR or lower conditions...especially as upper low lifts on Thu. && .MARINE... Short Term...No flags. Winds have subsided and seas remain in the 3 to 4 foot range. Long Term...Winds and seas generally look to remain below SCA thresholds. && .FIRE WEATHER... && .HYDROLOGY... Increased precipitable water values and enhanced lift near the stationary front north and west of our forecast area will allow for convection to continue in the mountains. This may allow for a quick inch to two inches of rain per latest WPC discussions and will continue to monitor for flash flood potential. Antecedent conditions do remain very dry for that region. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && ES
Hazardous weather outlook, Jun 28, 3:52 AM EDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 352 AM EDT TUE JUN 28 2016 MEZ007>009-012>014-NHZ001>009-011-012-015-291000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE-EASTERN HILLSBOROUGH- WESTERN AND CENTRAL HILLSBOROUGH- 352 AM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL MOVE INTO NH LATE THIS AFTERNOON AND SHIFT INTO INTERIOR MAINE THIS EVENING. A FEW OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WINDS AND HEAVY RAIN WILL BE POSSIBLE IN ANOTHER ROUND THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ153-MEZ018>028-NHZ010-013-014-291000- CASCO BAY-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 352 AM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY...A FEW MAY CONTAIN VERY HEAVY RAIN AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>152-154-291000- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 352 AM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 28, 4:52 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
452 PM EDT TUE JUN 28 2016
MEZ008-009-282130-
NORTHERN FRANKLIN ME-CENTRAL SOMERSET ME-
452 PM EDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN FRANKLIN COUNTY IN MAINE
CENTRAL SOMERSET COUNTY IN MAINE
* UNTIL 530 PM EDT
* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A CLUSTER OF STRONG THUNDERSTORMS
SURROUNDING JACKMAN...MOVING TO THE NORTHEAST AT 10 MPH.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER
TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. A FLASH FLOOD WARNING IS ALSO IN EFFECT.
* LOCATIONS IMPACTED INCLUDE...
JACKMAN...
SEBOOMOOK...
ROCKWOOD...
PITTSTON FARM...
AND MOOSEHEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4587 6965 4587 6972 4576 6972 4577 6978
4574 6981 4565 6970 4558 6971 4554 6978
4542 6974 4532 7037 4540 7046 4537 7065
4543 7063 4551 7072 4557 7069 4573 7038
4580 7042 4589 7026 4596 7025 4598 6968
TIME...MOT...LOC 2049Z 237DEG 18KT 4576 7011
MBCLocal storm report, Jun 28, 5:16 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 13 NW THE FORKS 45.47N 70.16W
06/28/2016 E0.50 INCH SOMERSET ME PUBLIC
&&
EVENT NUMBER GYX1602086
LEGROLocal storm report, Jun 28, 6:11 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
611 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM FLASH FLOOD 6 NNW THE FORKS 45.42N 70.02W
06/28/2016 SOMERSET ME DEPT OF HIGHWAYS
RT 201 REDUCED TO ONE LANE DUE TO FLOODING
&&
EVENT NUMBER GYX1602087
MCSpecial weather statement, Jun 28, 6:49 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
649 PM EDT TUE JUN 28 2016
MEZ007-NHZ001-282345-
NORTHERN OXFORD ME-NORTHERN COOS NH-
649 PM EDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN OXFORD COUNTY IN MAINE
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 745 PM EDT
* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 14 MILES NORTHEAST OF PITTSBURG...MOVING TO
THE NORTHEAST AT 5 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
NORTHERN OXFORD AND NORTHEASTERN NORTHERN COOS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4528 7098 4504 7116 4515 7132 4525 7122
4525 7120 4524 7118 4525 7117 4524 7115
4524 7113 4528 7111 4529 7111 4530 7110
4530 7108
TIME...MOT...LOC 2248Z 234DEG 5KT 4518 7115
SCHWIBSLocal storm report, Jun 28, 7:16 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
716 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD 12 S JACKMAN 45.45N 70.26W
06/28/2016 SOMERSET ME PUBLIC
SLIM HAGGLE ROAD UNDER 2 TO 3 FEET OF WATER...STREAMS
OUT OF BANKS. 7.16 INCHES OF RAIN IN THE LAST 5 HOURS.
&&
EVENT NUMBER GYX1602088
LEGROLocal storm report, Jun 28, 8:28 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
828 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM FLASH FLOOD 9 SE ATTEAN 45.50N 70.17W
06/28/2016 SOMERSET ME TRAINED SPOTTER
WATER FLOWING OVER SPENCER ROAD.
&&
EVENT NUMBER GYX1602089
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 4:16 AM EDT | Areal Flood Advisory | GYX | Franklin, Oxford | 119 min |
| Jun 29, 10:04 AM EDT | Flash Flood Watch | GYX | Franklin, Oxford, Somerset | 9 hr |
| Jun 29, 12:05 PM EDT | Areal Flood Advisory | GYX | Knox, Waldo | 3 hr |
| Jun 29, 12:58 PM EDT | Severe Thunderstorm Warning | GYX | York | 32 min |
| Jun 29, 1:17 PM EDT | Areal Flood Advisory | GYX | York | 118 min |
| Jun 29, 1:21 PM EDT | Severe Thunderstorm Warning | GYX | York | 39 min |
| Jun 29, 1:43 PM EDT | Special Weather Statement | GYX | York | 62 min |
| Jun 29, 1:47 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 43 min |
| Jun 29, 1:50 PM EDT | Special Weather Statement | GYX | York | 55 min |
| Jun 29, 1:51 PM EDT | Special Weather Statement | GYX | Franklin | 54 min |
| Jun 29, 2:00 PM EDT | Areal Flood Advisory | GYX | Oxford | 2 hr |
| Jun 29, 2:16 PM EDT | Special Weather Statement | GYX | Cumberland | 44 min |
| Jun 29, 2:19 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 41 min |
| Jun 29, 2:22 PM EDT | Special Marine Warning | GYX | 53 min | |
| Jun 29, 2:25 PM EDT | Areal Flood Advisory | GYX | Franklin, Somerset | 3 hr |
| Jun 29, 2:47 PM EDT | Special Weather Statement | GYX | Sagadahoc | 58 min |
| Jun 29, 2:50 PM EDT | Special Weather Statement | GYX | York | 40 min |
| Jun 29, 3:33 PM EDT | Special Weather Statement | GYX | Somerset | 42 min |
| Jun 29, 4:12 PM EDT | Special Weather Statement | GYX | Waldo | 48 min |
| Jun 29, 4:13 PM EDT | Special Weather Statement | GYX | Oxford | 47 min |
| Jun 29, 4:16 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 44 min |
| Jun 29, 4:24 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Oxford | 51 min |
| Jun 29, 4:54 PM EDT | Special Weather Statement | GYX | Oxford | 51 min |
| Jun 29, 7:54 PM EDT | Special Weather Statement | GYX | Oxford | 51 min |
| Jun 28, 11:38 PM EDT | Areal Flood Advisory | GYX | Carroll, Coos, Grafton | 112 min |
| Jun 29, 12:27 PM EDT | Special Weather Statement | GYX | Strafford | 63 min |
| Jun 29, 1:03 PM EDT | Special Weather Statement | GYX | Coos | 42 min |
| Jun 29, 1:25 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 50 min |
| Jun 29, 3:15 PM EDT | Special Weather Statement | GYX | Belknap | 30 min |
| Jun 29, 5:54 PM EDT | Special Weather Statement | GYX | Rockingham | 51 min |
| Jun 29, 6:08 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 26 min |
| Jun 29, 7:20 PM EDT | Special Weather Statement | GYX | Carroll | 40 min |
Nearby
Flash Flood Warnings in Maine, 2016Flash Flood Warnings in New Hampshire, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.